# SDR SWIA202158154

- Difficulty date: May 8, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N403SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000738
- Aircraft time: 7,205 hours, 4,416 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Chafed
- Location: Fwd Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER DOOR SURROUND GUIDE PLATE BRACKET IS CHAFFED     (C-CHECK RO 5/14/2021)    REMOVED AND REPLACED FWD PASSENGER DOOR SURROUND GUIDE PLATE BRACKET REF EMB 175 AMM 25-23-08
